RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 3, Pages 459–470 (Mi izv1932)  

This article is cited in 1 scientific paper (total in 1 paper)

On Tate height and the representation of numbers by binary forms

V. A. Dem'yanenko


Abstract: We give a decomposition of the Tate height into components possessing quadraticity with respect to a group law, and on the basis of this decomposition we obtain an estimate for the number of $K$-points with integral coordinates of certain algebraic curves.

Full text: PDF file (760 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 463–476

Bibliographic databases:

UDC: 513.6
MSC: 14G05, 10B35
Received: 24.04.1972

Citation: V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974), 459–470; Math. USSR-Izv., 8:3 (1974), 463–476

Citation in format AMSBIB
\Bibitem{Dem74}
\by V.~A.~Dem'yanenko
\paper On Tate height and the representation of numbers by binary forms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 3
\pages 459--470
\mathnet{http://mi.mathnet.ru/izv1932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364094}
\zmath{https://zbmath.org/?q=an:0309.14024}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 3
\pages 463--476
\crossref{https://doi.org/10.1070/IM1974v008n03ABEH002114}


Linking options:
  • http://mi.mathnet.ru/eng/izv1932
  • http://mi.mathnet.ru/eng/izv/v38/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Silverman, “Representations of integers by binary forms and the rank of the Mordell-Weil group”, Invent math, 74:2 (1983), 281  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:160
    Full text:42
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019